MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unk.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had unexpected post-op refraction after implant of a zxt150 multifocal iols (intraocular lens).As a result, the patient was not happy with his results.The doctor believed that iol had flipped his astigmatism causing the patient to have residual astigmatism.The lens was explanted and replaced with a zct300 21.5 lens.An incision enlargement along with a suture were used during lens replacement.There was no patient post-op injury.No additional information provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation ¿ yes, returned to manufacturer on 10/03/2018.Device returned to manufacturer ¿ yes.Device evaluation: visual inspection with the unaided eye shows that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing record review: the manufacturing purchase order was evaluated.The product was manufactured according to specification.Historical data analysis: a search of complaints related to production order (po) was performed.The search revealed that no similar complaints were received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.No labeling changes are required.Conclusion: based on the manufacturing records review, historical complaint review and non-conformance/capa review there is no indication of a product malfunction or product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7932625
Report Number9614546-2018-00936
Device Sequence Number2064122
Product Code POE
UDI-Device Identifier05050474605251
UDI-Public(01)05050474605251(17)211211
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/15/2018
10/25/2020
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/07/2018
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005